MAUDE Adverse Event Report: CENTURION; CENTRAL LINE BUNDLE

CENTURION; CENTRAL LINE BUNDLE
Catalog Number ECVC6730B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on 3/19/2024, "the guidewire went in while starting a left ij.It went in initially without difficulty but then it had trouble advancing.The patient had a tunneled dialysis in the right subclavian so they had to use the left.Lost access but then reestablished access.The wire advanced and was in place.Inserted the triple lumen but couldn't remove the wire.So put the needle back on by ultrasound guidance.We could see something was wrong with the tip and was able to dislodge from the vessel wall by us guidance".The customer reported that" the provider opened a new kit and placed the central line without issue" and that the "patient is doing as expected".The customer reported that a sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 3/19/2024, "the guidewire went in while starting a left ij.It went in initially without difficulty but then it had trouble advancing.

Common Device Name
CENTRAL LINE BUNDLE
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19123983
Report Number3004519921-2024-00025
Device Sequence Number8230334
Product Code LRO
UDI-Device Identifier00653160352146
UDI-Public653160352146
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberECVC6730B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown